| Model Number |
7553 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour® next ez meter.The customer mentioned that she had reset the meter's time and date.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next ez meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The kit # associated with the meter is not available.If the information is available at the later date, it will be provided in the supplemental report, along with the udi number.
Additional Manufacturer Narrative
The customer returned the contour® next ez meter (serial # (b)(6)) for evaluation.No test strips were returned.An in-house testing was performed with the returned meter and in-house contour® next test strips (lot # 4jheg01a) using blood spiked with glucose at 131 mg/dl, as determined by ysi instrument in five replicates.All tests recovered within fit-for-use limits.The blood glucose results obtained with the in-house testing were properly stored in the meter's memory.Additionally, a device history record was reviewed for the suspected contour® next ez meter with serial # (b)(6) and no manufacturing anomalies were found.Kit lot # and primary udi # have been updated in section d4 for the contour® next ez meter with serial # (b)(6).